# SDR UALA2011090204723

- Difficulty date: September 2, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 81,419 hours, 13,151 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 2832001007
- Part serial: 1972
- Condition: Leaking
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD AILERON OUTBOARD PCU IS LEAKING 40 DROPS PER MINUTE FROM ROD END SEAL.  NEW PCU ON AOG S1577.  REMOVED OTBD AILERON PCU PER MM.  OLD ACTUATOR AND HARDWARE FOR ACTUATOR ON LIFT UNDER WING.  ALSO A UNDER WING PANEL IS ON TABLE BY STAND UNDER WING.  CONT OF AMIS ITEM 4192006.  INSTALLED LEFT O/B AILERON PCU AND OPS CHECK OKAY.
